Connect with others who understand.

sign up log in
About MyOsteoTeam
Real members of MyOsteoTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

I'm Interested In Boniva And What Side Effects Others Have Had. The Side Effects Terrify Me My Doctors Don't Seem To Help Much

I'm Interested In Boniva And What Side Effects Others Have Had. The Side Effects Terrify Me My Doctors Don't Seem To Help Much

A MyOsteoTeam Member said:

Karen,
With Boniva, I have noticed increasing knee and joint pain. I have stopped taking it for 3 months to see if there is any change. The Dr. thinks it is the Osteoporosis that is just getting worse and not the Boniva. Time will tell!

posted almost 3 years ago
A MyOsteoTeam Member said:

Ugh not good

posted about 3 years ago
A MyOsteoTeam Member said:

I had extreme pain in my legs, nausea and flu-like symptoms that could not be explained when I took it. I took it for two years. My bone density was at a -2.5 and -3.5 with no change during the time I took it . I am now off of it for a couple of months to see if the symptoms go away. Just passed my 2nd month without it, but I haven’t seen any significant change except no flu-like symptoms.

posted almost 3 years ago
A MyOsteoTeam Member said:

I got stomach ulcer and stomach pain

posted about 3 years ago
A MyOsteoTeam Member said:

Sorry to hear that thanks for the info

posted almost 3 years ago
Already a Member? Log in